# SDR SWAA2023090787672

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION FLOOR PANEL SUPPORT CRACKED AT STA 540 B.L.0 LEFT 1.0<[01] REMOVED AND REPLACED PANEL BREAK PER SRM 51-40-02.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
